MAUDE Adverse Event Report: ACCLARO ULTRACLEAR; FRACTIONAL MID-IR LASER

ACCLARO ULTRACLEAR; FRACTIONAL MID-IR LASER
Model Number AS-WB-00055
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 04/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2026 the patient was treated with the ultraclear device using clear glide mode on the forearms.Clear glide mode delivers laser energy in a randomized pattern of rings.The settings used were 25% coverage and 20um depth.She experienced redness, inflammation, and irritation in the pattern of the treatment.Photographic evidence provided clearly showed the treatment pattern in the irritation on the forearms.The irritation persisted on the inner part of the forearms longer than other areas.The treating physician performed follow up treatments to mitigate the irritation.She was treated with glacial glide, a dermal cooling device, lidex cream (0.05% floucinonide), and v-beam, a 595nm laser.The treatments were effective and the irritation faded but was still visible on (b)(6) 2026.The patient was not on any photosensitizing treatments and had received erbium laser treatment on the face before with no issues.The patient defines herself as having sensitive skin according to the treating physician.Acclaro clinical reviewed the provided information and photographs.In the images dated (b)(6) 2026 and (b)(6) 2026, diffuse pinpoint red-brown macules were observed involving the bilateral lower arms, with findings appearing more prominent on the volar forearms.The distribution appeared non-uniform and speckled, with some regions demonstrating petechial-like features.No visible blistering, erosions, ulceration, drainage, crusting, or other overt signs of infection were noted in the provided photographs.The volar forearms demonstrated comparatively greater visibility of the observed findings relative to the dorsal forearms.The photographs provided date (b)(6) 2026 show that while signs of the irritation were still slightly visible the patient had largely healed.No permanent damage was reported or evident in photographs provided.Suspected cause for this adverse event is the patients self reported skin sensitivity.At the time of reporting the treating physician had provided no final conclusion on the patients condition.

Brand Name
ULTRACLEAR
Common Device Name
FRACTIONAL MID-IR LASER
Manufacturer (Section D)
ACCLARO
333 george washington highway
smithfield RI 02917
Manufacturer (Section G)
ACCLARO
333 george washington highway
smithfield RI 02917
Manufacturer Contact
david pluhar
333 george washington highway
smithfield 
MDR Report Key25484839
Report Number3021550489-2026-00006
Device Sequence Number18575746
Product Code ONG
UDI-Device Identifier00850039149429
UDI-Public(01)00850039149429(11)250613
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K233803
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAS-WB-00055
Device Catalogue NumberAS-WB-00055
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2026
Initial Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/13/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale
Patient RaceWhite